I am now 27, but through my teen years i used heavy amounts of meth, exstacy and LSD. I have been clean now for 7 years but i seem to have problems that resemble symptoms of schizophrenia, like hearing voices, seeing things out of the corner of my eye, on and off depression and feelings of worthlessness. They have been happening for the last 3 years on and off but they seem to be worse as of resent but they are still only happening once and a while. So i am wondering if its just risiduale from the drug use or if the drugs have twisted my brain towards a schizophreniacs type of brain? I mean should i really see a doctor or just take it with a grain of salt since it isnt an every day thing?View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.